DOI QR코드

DOI QR Code

AN IMPLICIT ITERATES FOR NON-LIPSCHITZIAN ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN CAT(0) SPACES

Saluja, G.S.

  • Received : 2011.08.28
  • Accepted : 2011.11.04
  • Published : 2012.01.31

Abstract

The purpose of this paper is to establish strong convergence of an implicit iteration process to a common fixed point for a finite family of asymptotically quasi-nonexpansive type mappings in CAT(0) spaces. Our results improve and extend the corresponding results of Fukhar-ud-din et al. [15] and some others from the current literature.

Keywords

Asymptotically quasi-nonexpansive type mapping;implicit iteration process;common fixed point;strong convergence;CAT(0) space

References

  1. A. Akbar and M. Eslamian, Common fixed point results in CAT(0) spaces, Nonlinear Anal.: Theory, Method and Applications, Vol. 74 (2011), no. 5, 1835-1840. https://doi.org/10.1016/j.na.2010.10.056
  2. M. Bestvina, $^{(R)}$-trees in topology, geometry, and graph theory, in Handbook of geometric topology, 55-91, North-Holland, Amsterdam, The Netherlands, 2002.
  3. M. R. Bridson and A. Haeiger, Metric spaces of non-positive curvature, Vol. 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1999.
  4. K. S. Brown, Buildings, Springer, New York, NY, USA, 1989.
  5. F. Bruhat and J. Tits, "Groups reductifs sur un corps local", Institut des Hautes Etudes Scienti ques. Publications Mathematiques, Vol. 41 (1972), 5-251. https://doi.org/10.1007/BF02715544
  6. P. Chaoha and A. Phon-on, A note on fixed point sets in CAT(0) spaces, J. Math. Anal. Appl. 320 (2006), no. 2, 983-987. https://doi.org/10.1016/j.jmaa.2005.08.006
  7. S. Dhompongsa, A. Kaewkho and B. Panyanak, Lim's theorems for multivalued mappings in CAT(0) spaces, J. Math. Anal. Appl. 312 (2005), no. 2, 478-487. https://doi.org/10.1016/j.jmaa.2005.03.055
  8. S. Dhompongsa and B. Panyanak, On ${\Delta}$-convergence theorem in CAT(0) spaces, Comput. Math. Appl. 56 (2008), no. 10, 2572-2579. https://doi.org/10.1016/j.camwa.2008.05.036
  9. R. Espinola and A. Fernandez-Leon, CAT(k)-spaces, weak convergence and fixed point, J. Math. Anal. Appl. 353 (2009), no. 1, 410-427. https://doi.org/10.1016/j.jmaa.2008.12.015
  10. R. Espinola and W. A. Kirk, Fixed point theorems in $^{(R)}$-trees with applications to graph theory, Topology Appl. 153 (2007), no. 7, 1046-1055.
  11. H. Fukhar-ud-din and A. R. Khan, Convergence of implicit iterates with errors for mappings with unbounded domain in Banach spaces, Int. J. Math. Math. Sci. 10 (2005), 1643-1653.
  12. H. Fukhar-ud-din and A. R. Khan, Approximating common fixed points of asymptotically nonexpansive mappings in uniformly convex Banach spaces, Comput. Math. Appl. 53 (2007), no. 9, 1349-1360. https://doi.org/10.1016/j.camwa.2007.01.008
  13. H. Fukhar-ud-din, A. R. Khan, D. O'Regan and R. P. Agarwal, An implicit iteration scheme with errors for a finite family of uniformly continuous mappings, Funct. Diff. Equns. 14 (2007), no. 2-4, 245-256.
  14. H. Fukhar-ud-din and S. H. Khan, Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications, J. Math. Anal. Appl. 328 (2007), no. 2, 821-829. https://doi.org/10.1016/j.jmaa.2006.05.068
  15. H. Fukhar-ud-din, A. A. Domlo and A. R. Khan, Strong convergence of an implicit algorithm in CAT(0) spaces, Fixed Point Theory and Applications, (2011), Article ID 173621, 11 pages.
  16. K. Goebel and S. Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Vol. 83 of Monograph and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc., New York, NY, USA, 1984.
  17. W. Guo and Y. J. Cho, On the strong convergence of the implicit iterative process with errors for a finite family of asymptotically nonexpansive mappings, Appl. Math. Lett. 21 (2008), no. 10, 1046-1052. https://doi.org/10.1016/j.aml.2007.07.034
  18. N. Hussain and M. A. Khamsi, On asymptotic pointwise contractions in metric spaces, Nonlinear Anal.: TMA, 71 (2009), no. 10, 4423-4429. https://doi.org/10.1016/j.na.2009.02.126
  19. S. Imnang and S. Suantai, Common fixed points of multi-step Noor iterations with errors for a finite family of generalized asymptotically quasi-nonexpansive mappings, Abstr. Appl. Anal. Vol. 2009, Article ID 728510, 14 pages.
  20. M. A. Khamsi and W. A. Kirk, An introduction to metric spaces and fixed point theory, Pure Appl. Math, Wiley-Interscience, New York, NY, USA, 2001.
  21. A. R. Khan, M. A. Khamsi and H. Fukhar-ud-din, Strong convergence of a general iteration scheme in CAT(0) spaces, Nonlinear Anal.: TMA, 74 (2011), no. 3, 783-791. https://doi.org/10.1016/j.na.2010.09.029
  22. A. R. Khan and M. A. Ahmed, Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in a convex metric spaces and applications, Comput. Math. Appl. 59 (2010), no. 8, 2990-2995. https://doi.org/10.1016/j.camwa.2010.02.017
  23. A. R. Khan, A. A. Domlo and H. Fukhar-ud-din, Common fixed points of Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 1-11. https://doi.org/10.1016/j.jmaa.2007.06.051
  24. S. H. Khan and M. Abbas, Strong and ${\Delta}$-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. 61 (2011), no. 1, 109-116. https://doi.org/10.1016/j.camwa.2010.10.037
  25. W. A. Kirk, Geodesic geometry and fixed point theory, in Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), Vol. 64 of Coleccion Abierta, 195-225, University of Seville Secretary of Publications, Seville, Spain, 2003.
  26. W. A. Kirk, Geodesic geometry and fixed point theory II, in International Conference on Fixed point Theory and Applications, 113-142, Yokohama Publishers, Yokohama, Japan, 2004.
  27. W. A. Kirk, Fixed point theory in CAT(0) spaces and $^{(R)}$-trees, Fixed Point Appl. 2004, no. 4, 309-316.
  28. W. A. Kirk, Some recent results in metric fixed point theory, J. Fixed Point Theory Appl. 2 (2007), no. 2, 195-207. https://doi.org/10.1007/s11784-007-0031-8
  29. W. Laowang and B. Panyanak, Strong and ${\Delta}$ convergence theorems for multivalued mappings in CAT(0) spaces, J. Inequal. Appl. Vol. 2009, Article ID 730132, 16 pages.
  30. L. Leustean, A quadratic rate of asymptotic regularity for CAT(0)-spaces, J. Math. Anal. Appl. 325 (2007), no. 1, 386-399. https://doi.org/10.1016/j.jmaa.2006.01.081
  31. S. Saejung, Halpern's iteration in CAT(0) spaces, Fixed Point Theory Appl., Vol. 2010, Article ID 471781, 13 pages.
  32. C. Semple and M. Steel, Phylogenetics, Vol. 24 of Oxford Lecture Series in Mathematics and its Applications, Oxford University Press, Oxford, UK, 2003.
  33. N. Shahzad, Fixed point results for multimaps in CAT(0) spaces, Topology Appl. 156 (2009), no. 5, 997-1001. https://doi.org/10.1016/j.topol.2008.11.016
  34. Z. Sun, Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286 (2003), no. 1, 351-358. https://doi.org/10.1016/S0022-247X(03)00537-7
  35. K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), 301-308. https://doi.org/10.1006/jmaa.1993.1309
  36. H. K. Xu and R. G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. Vol. 22 (2001), no. 5-6, 767-773. https://doi.org/10.1081/NFA-100105317